# SDR SWIA200922456

- Difficulty date: August 21, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 16,511 hours, 14,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY FLOOD LIGHT INOP.  (FLT 6612)  RELAMPED EMERGENCY LIGHT.
